# SDR ASAA2023092045232

- Difficulty date: September 20, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 4,993 hours, 1,485 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHILE STARTING #2, NO LIGHT OFF AFTER 3 ATTEMPTS IGN L. GROUNDED - YES. (RESOLVED ON W/O: 1970426 TASKCARD: N/R-00001 ) FOUND FAULT CODE 74-42493 IN HISTORY WITH NO CORRELATED FAULTS. TROUBLE SHOT PER IFIM974-00-00-810-823 FAULT WAS NOT ACTIVE OR LATCHED. PERFORMED EEC CHANNEL A IGNITION TEST REF AMM 71-00-00. TEST GOOD SEAMC DAVE NOTIFIED. PER IFIM FAULT WAS INTERMITTENT. THIS CLEARS MEL 74-00-01A PLACARDS REMOVED SEAMC NOTIFIED. TWO MIG 51A'S INSTALLED AND REMOVED.
